| Catalog Number |
0500320E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
Event or Problem Description
A user facility's purchasing director reported that an external dialyzer fluid leak occurred.The leak originated from holes near the header of the dialyzer.It is unknown if there was any blood loss, patient serious injury or adverse event.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Two photographs have been provided.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.
Additional Manufacturer Narrative
Plant investigation: as the device was not returned to the manufacturer, a physical evaluation could not be performed.However, two photographs were provided by the customer.The first photo shows an up-close view of the bell housing with a black circle around a damaged area on the bell housing; the damage was in the pattern of the packaging machine blade (small holes in a "l" pattern).The second photo shows the lot number on the product label.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was one nonconformance (nc) reported on the lot which was unrelated to the complaint event.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.The investigation into the complaint was able to confirm the reported event based on the provided photographs.Continuous improvement is of the utmost importance to fresenius medical care as we strive to provide dialysis products of the highest quality to our patients.Reports of leaking product are investigated both individually as complaints, as well as via the nc/capa program, in order to assess and improve our products and processes.Capas for vision systems and blood leak reduction are recent examples of leak related investigations directed at an overall reduction in dialyzer leaks.
Event or Problem Description
A user facility¿s purchasing director reported that an external dialyzer fluid leak occurred.The leak originated from holes near the header of the dialyzer.It is unknown if there was any blood loss, patient serious injury or adverse event.It is unknown if the complaint device is available to be returned to the manufacturer for evaluation.Two photographs have been provided.Multiple attempts have been made to contact the customer to obtain additional information related to the reported event.At this time, no additional information has been provided.